Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Sufficient Statistics and Discrete Exponential Families

J. L. Denny
The Annals of Mathematical Statistics
Vol. 43, No. 4 (Aug., 1972), pp. 1320-1322
Stable URL: http://www.jstor.org/stable/2239961
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Sufficient Statistics and Discrete Exponential Families
Preview not available

Abstract

{Pθ} is a set of probabilities on a countable set χ such that $P_\theta(x) > 0$ for each x and θ. We prove that if {Pθ} is not an exponential family, then each sufficient statistic for n independent observations must be one-to-one, modulo permutations, on an infinite product set (which does not depend on the sufficient statistic).

Page Thumbnails

  • Thumbnail: Page 
1320
    1320
  • Thumbnail: Page 
1321
    1321
  • Thumbnail: Page 
1322
    1322